Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking Nexium, magnesium for cramps. Have dust mite allergy. Have elevated heart rate, depression, low testosterone level

on antacid nexium for 15 years - bad cramps relieved by magniesium supliments - high dust mite allergy while in home for 6 months while I changed diet to eliminate meat and loose 20 lbs - result pain depressoin no endergy depression and low testoserone level. MOved to new home - much less mites - NOTE - very suseptible to mood swings with no sun - elevated heart rate , and 2 foot bowel resection for diverticulitus 18 years ago - starting to feel better slowly - - doctor started me on testosterone for 1 month temp short relief - then dropped off - going to new doctor - take off testosterone for 1 month - have moved to new home -Tile/low allergines - better sleep - eating meet again - getting better slowly mood etc -- but slow - expensive tests scheduled -?? - low digestion - lowered iron - fatugue - testosterone - could it be all environmental - what tests or waiting period would you suggest - Just put some of this together with internet search - but all fits - Please advise
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
what is your age.Your history tells about the digestive disorders for long.Might be milk or wheat get blood serum tested for milk and wheat specific antibodies..I have so may patients treated with it.You can search net.or see my site .You will be positively getting result,after the tests you can ask again
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor